T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

On The Periodic Solutions of Certain Fifth Order Nonlinear Vector Differential Equations

( Volume 2 Issue 7,July 2015 ) OPEN ACCESS
Author(s):

Melike Karta

Abstract:

The purpose of this paper is to  show that under some sufficient conditions of equation (1.1) have no periodic solution other than the trivial solution.

Paper Statistics:

Total View : 508 | Downloads : 499 | Page No: 93-96 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.